# SDR AALA971999

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1423A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11406
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Instrument Panel
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DFW - DURING APPROACH TO DFW WHEN LANDING GEAR EXTENDED, GREEN LANDING GEAR ANNUNCIATOR LIGHTS DID NOT ILLUMINATE.  VISUALLY CONFIRMED ALL LANDING GEAR EXTENDED AND AIRCRAFT LANDED DFW WITHOUT INCIDENT.  RESECURED CANNON PLUG AND LANDING GEAR LIGHT MODULE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
